MathSciNet Relay Station
MathSciNet bibliographic data
MR1049027 (91j:22008) 22E30 (58G25)
Shimeno, Nobukazu Eigenspaces of invariant differential operators on a homogeneous line bundle on a Riemannian symmetric space. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 37 (1990), no. 1, 201–234.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement